# SDR DALA2024112611225

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 57,977 hours, 40,954 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- FOUND LOOSE FASTENERS ON LH VERTICAL STABILIZER LEADING EDGE REF AA 553001048 AND AD 2018-10-08. SUMMARY OF NRC 018-0001:5530-01048-02 /001 00004: CHECKED AND FOUND OK. SUMMARY OF NRC 018-0001:5530-01048-02/001 00004: CMOR VERIFIED LH FASTENER HOLES LIMITS IAW SG95550001 AS PER AD 2018-10-08. (LP #0675274)
